# SDR ASAA2019081943406

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 13,577 hours, 4,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B000001
- Part serial: 180611309
- Condition: Failed
- Location: Nr 2 A/C Pack
- Part time: 13,616 hours, 4,425 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 REGULATOR FAULT. ( FAULTING FLOW CONTROL VALVE 24HB)HOT AIR SYS INOP GROUNDED - YES. TEST OF COCKPIT AND CABIN TEMP CONTROL IAW AMM 21-63-00-710-004-A FAULTS FLOW CONTROL VALVE.  RELEASED PER MEL 21-52-01-07, MEL LIST UPDATED, AUTHORIZED BY MCC KEITH.  REMOVED INOP PACK # 2 FLOW CONTROL VALVE AND INSTALLED NEW PACK # 2 FLOW CONTROL VALVE. OPS CK GOOD. WORK DONE IAW AMM 21-51-51-400-001-A. THIS AIRCRAFT RELEASED FROM MEL 21-52-01-07 MAINT PROCEDURES REVERSED. MDDR # 69926 REMOVED. SEAMC JACK NOTIFIED
